# SDR ZB0R20060002

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: General aviation
- Aircraft: N3513K
- Make and model: Cessna 172S
- Aircraft serial: 172S8917
- Aircraft time: 1,147 hours
- System (JASC): 3242 · Brake
- Part: Line
- Part number: 0500118127
- Condition: Corroded
- Location: Brake System
- Part time: 1,147 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, PILOT NOTICED HYD FLUID COMING FROM RT BRAKE AREA. REPORTED TO MAINTENANCE. FOUND RT BRAKE LINE LEAKING. REMOVED LINE AND DISCOVERED PINHOLE CORROSION UNDER CHAFE PROTECTOR AT LOWER BEND OF LINE. SUSPECT WATER ENTERED CHAFE PROTECTOR AND CAUSED CORROSION. THE CHAFE PROTECTOR SHOULD BE SEALED AT EACH END TO PREVENT MOISTURE FROM ENTERING. REPLACED PART - OPS CK OK.
